# SDR 6CBA2019121219188

- Difficulty date: December 3, 2019
- Submitted: December 16, 2019
- Operation: Air carrier
- Aircraft: N124AF
- Make and model: Pilats PC24
- Aircraft serial: 101
- Aircraft time: 1,572 hours, 1,273 cycles
- Engine: Wilint FJ444A
- Engine time: 1,572 hours, 1,273 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windscreen
- Part number: 1001856101701101
- Part serial: 025566
- Condition: Cracked
- Location: Zone 200
- Part time: 326 hours, 260 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT FROM KPSM TO KGRR AT 15000 FEET, THE FLIGHT CREW REPORTED "LEFT SIDE FRONT WINDSHIELD CRACKED". THE AIRCRAFT DIVERTED BACK TO KPSM AND LANDED SAFELY WITHOUT INCIDENT.  THE LH FRONT WINDSHIELD WAS REMOVED AND REPLACED IAW PILATUS AMM PC24-A-E56-10-0001-00A-520A-A AND AMM PC24-A-E56-10-0001-00A-720A-A. ALL OPS CHECKS GOOD NO DEFECTS NOTED.
